# SDR DALA2016102707772

- Difficulty date: February 13, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 33,917 hours, 22,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB IS CORRODED BS 598 - 617, LBL 59. BLENDED CORROSION IAW SRM 51-10-04 AND SRM 53-00-55. ONE AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55. CUT OUT DAMAGE AND FABRICATED REPAIR IAW SRM 53-00-55 REPAIR 4. INSTALLED REPAIR DOUBLERS AND FILLERS IAW SRM 53-00-55 REPAIR 4.
